Alert archive / Maine / Small Craft Advisories in 2012
Small Craft Advisory 4, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Jan 10, 2012, 3:24 AM EST. It took effect at May 8, 2012, 2:00 PM EDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2012, 3:24 AM EST (08:24 UTC)
- In effect from
- May 8, 2012, 2:00 PM EDT
- Expired
- May 10, 2012, 8:00 PM EDT
- In force
- 54 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
981 WHUS71 KGYX 100824 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 324 AM EST TUE JAN 10 2012 ANZ150>154-102330- /O.NEW.KGYX.SC.Y.0004.120110T0824Z-120111T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 324 AM EST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT...ESPECIALLY THIS AFTERNOON AND EVENING. SEAS 3 TO 5 FEET...LOCALLY UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
007 WHUS71 KGYX 102008 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 308 PM EST TUE JAN 10 2012 ANZ150>154-111115- /O.CON.KGYX.SC.Y.0004.000000T0000Z-120111T1000Z/ /O.NEW.KGYX.GL.A.0001.120112T1100Z-120113T0100Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 308 PM EST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
414 WHUS71 KGYX 071842 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME ISSUED BY NATIONAL WEATHER SERVICE CARIBOU ME 242 PM EDT MON MAY 7 2012 ANZ150>154-080945- /O.NEW.KGYX.SC.Y.0004.120508T1800Z-120509T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 242 PM EDT MON MAY 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY. * WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
361 WHUS71 KGYX 072259 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 659 PM EDT MON MAY 7 2012 ANZ150>154-080900- /O.CON.KGYX.SC.Y.0004.120508T1800Z-120509T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 659 PM EDT MON MAY 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
367 WHUS71 KGYX 080732 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 332 AM EDT TUE MAY 8 2012 ANZ150>154-082245- /O.EXT.KGYX.SC.Y.0004.120508T1800Z-120510T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 332 AM EDT TUE MAY 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT WEDNESDAY... * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
233 WHUS71 KGYX 081904 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 304 PM EDT TUE MAY 8 2012 ANZ150>154-091015- /O.EXT.KGYX.SC.Y.0004.000000T0000Z-120510T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 304 PM EDT TUE MAY 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS...10 TO 20 KT...WITH SOME GUSTS TO 25 KT OVER THE OUTER WATERS. * SEAS...SEAS 5 TO 9 FEET OVER THE OUTER WATERS...WITH SEAS 4 TO 7 FEET TONIGHT. SEAS WILL BE VERY SLOW TO SUBSIDE WEDNESDAY AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
708 WHUS71 KGYX 090503 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 103 AM EDT WED MAY 9 2012 ANZ150>154-092015- /O.CON.KGYX.SC.Y.0004.000000T0000Z-120510T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 103 AM EDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. A FEW GUST UP TO 35 KT OVER THE EASTERN OUTER WATERS. * SEAS...4 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
510 WHUS71 KGYX 090721 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 321 AM EDT WED MAY 9 2012 ANZ150>154-092000- /O.EXT.KGYX.SC.Y.0004.000000T0000Z-120511T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 321 AM EDT WED MAY 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY... * WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT OVER THE BAYS TODAY. SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT AND A FEW GUSTS UP TO 35 KT OVER THE OUTER WATERS TODAY. WINDS AND GUSTS WILL DROP BELOW 25 KT TONIGHT AND THURSDAY. * SEAS...3 TO 5 FT OVER THE BAYS AND 4 TO 8 FT OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 9:30 PM EST, 5 hours 54 minutes earlier.
Area forecast discussion, Jan 9, 9:30 PM EST, 5 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 930 PM EST MON JAN 9 2012 .SYNOPSIS... HIGH PRESSURE WILL SHIFT WELL OFFSHORE OVERNIGHT. LOW PRESSURE CROSSING NORTHERN QUEBEC WILL SWING A TRAILING COLD FRONT ACROSS THE REGION ON TUESDAY. LOW PRESSURE WILL APPROACH NEW ENGLAND FROM THE SOUTHWEST WEDNESDAY NIGHT AND WILL PASS NEAR CAPE COD ON THURSDAY. LOW PRESSURE WILL LIFT NORTH OF THE REGION THURSDAY NIGHT WITH A TRAILING COLD FRONT PUSHING OFFSHORE FRIDAY. HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST FRIDAY NIGHT AND SATURDAY. A WEAK AREA OF LOW PRESSURE WILL MOVE EAST FROM THE GREAT LAKES SATURDAY NIGHT AND WILL PUSH EAST THROUGH NEW ENGLAND ON SUNDAY. && .NEAR TERM /UNTIL 7 AM TUESDAY MORNING/... 930 PM...I ADJUSTED MIN TEMPERATURES DOWN IN A FEW LOCATIONS. OTHERWISE...NIL SIGNIFICANT CHANGES. 555 PM...A FEW LIGHT ECHOES ON KGYX RADAR IN RESPONSE TO WEAK WARM AIR ADVECTION...WITH SLIGHT CHC POPS FOR FLURRIES ADDED OR EXPANDED ACROSS THE FORECAST AREA FOR MAINE FOOTHILLS WITH UPDATE. MINOR ADJUSTMENTS TO 1ST PERIOD TEMPS/DEW POINTS BASED ON MESONET. UPDATE...NO CHANGES TO CURRENT FCST...INPUT CURRENT OBS AND TRENDED FROM THERE. PREVIOUS DISCUSSION...CLEARING THIS EVE TO GIVE WAY TO CLOUDS LATER TNGT...AS NEXT S/WV TROF APPROACHES FROM THE W. THIS AND INCREASING SWLY FLOW AHEAD OF THE SFC FRONT SHOULD KEEP LOWS IN THE TEENS/20S. SCHC FOR SHSN IN THE MTNS EARLY THIS EVE UNTIL BRIEF HIGH PRES SLIDES ACROSS THE AREA. && .SHORT TERM /7 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... S/WV DIVING ACROSS UPR MIDWEST ARRIVES EARLY TUE. MAIN FORCING DIVES S OF THE CWA AND FOSTERS COASTAL LOW DEVELOPMENT WELL OUT TO SEA. BUT IT WILL DRAG A SFC COLD FNT THRU THE AREA DURING THE DAY. MAINLY AN INCREASE IN CLOUDS FOR MOST AREAS...WITH SHSN MOST LIKELY FOR MTNS AND FOOTHILLS. WLY AND NWLY FACING UPSLOPE AREAS LIGHT ACCUM SNFL IS PSBL. ELSEWHERE SCHC SHSN SHOULD COVER IT. CAA ON THE BACKSIDE OF S/WV SHOULD COOL THINGS OFF NICELY TUE NGT. MAV/MET HAVE COME IN WITH TEMPS WELL BLO ZERO ACROSS THE N...HAVE BLENDED WITH PREVIOUS FCST TO TEMPER CHANGE. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... CLOUDS WILL INCREASE WEDNESDAY AHEAD OF APPROACHING SOUTHERN STREAM SYSTEM. BY LATE WEDNESDAY NIGHT...-SN WILL BEGIN TO BREAK OUT OVER SOUTHERNMOST PORTIONS OF THE FORECAST AREA. THIS IS WHERE MODELS BEGIN TO DIVERGE...HOWEVER...THERE IS IMPROVED CONSENSUS IN SEVERAL OF THE 12Z MODEL RUNS (THE 12Z NAM IS NOT IN THIS CONSENSUS CAMP). GFS HAS DONE AN ABRUPT RIGHT HAND TURN WITH THE SYSTEM...PERHAPS A TAD FURTHER SOUTH AND EAST WITH THE COASTAL LOW THAN THE NEW GGEM. WE ARE JUST GETTING DATA IN FROM THE NEW EURO...WHICH APPEARS TO BE SLIGHTLY FURTHER NORTH WITH THE TRACK OF THIS SYSTEM WHICH SEAMS LIKE A REASONABLE SOLUTION. THIS WILL BRING MAINLY SNOW...BUT ALSO POSSIBLY A MIX OF RAIN AND SNOW ALONG THE IMMEDIATE COAST THURSDAY...BEFORE THE PCPN SPREADS NORTHWARDS. EXPECT MODELS TO CONTINUE TO HAVE ISSUES WITH THESE TWO SYSTEMS IN TERMS OF HOW THEY PLAY OFF EACH OTHER OVER THE NEXT DAY OR TWO. IN ANY CASE...A STRONG FRONT...WITH AN ACCOMPANYING SURFACE WAVE WILL CROSS THE AREA FRIDAY. BOUNDARY LAYER TEMPS MAY ALLOW FOR A MIX OF RAIN AND SNOW ALONG THE COAST AS THIS PIECE OF ENERGY RACES THROUGH. THEREAFTER...UPPER LOW OVER SE CANADA AND NEW ENGLAND SYSTEM MERGE INTO ONE STORM IN CANADA. THIS WILL BRING VERY WINDY AND COLD CONDITIONS TO THE REGION ON SATURDAY...WITH UPSLOPE -SHSN IN THE MOUNTAINS. A FEW OF THESE SNOW SHOWERS OR FLURRIES MAY REACH THE COAST DURING THE DAY. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... SHORT TERM...VFR CONDS EXPECTED TO PREVAIL. MVFR OR LOWER CONDS PSBL IN MTN SHSN TUE WITH FROPA. LONG TERM... CONDS LOWERING TO IFR AND LIFR THURSDAY OVER SOUTHERN AREAS...BEFORE -SN SPREADS NORTHWARD DURING THE DAY. AGAIN...THIS IS HIGHLY DEPENDENT ON THE EXACT TRACK OF THE SYSTEM. && .MARINE... SHORT TERM...WINDS AND SEAS EXPECTED TO APPROACH BUT REMAIN JUST BLO SCA THRESHOLDS LATE TNGT. TOMORROW AFTN AHEAD OF COLD FNT WINDS AND SEAS MAY INCREASE TO MARGINAL SCA. LONG TERM... SCA WINDS ARE LIKELY ON THURSDAY...AND DEPENDING ON THE OUTCOME OF THE EXACT TRACK OF THIS SYSTEM...THERE MAY BE GALE FORCE WINDS FOR A BRIEF PERIOD. GALES PSBL OVER THE WEEKEND BEHIND THE DEPARTING AND STRENGTHENING LOW. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && ES
Hazardous weather outlook, Jan 9, 5:27 AM EST, 21 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 527 AM EST MON JAN 9 2012 MEZ007>009-012>014-018>028-NHZ001>010-013-014-101030- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 527 AM EST MON JAN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-101030- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 527 AM EST MON JAN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 3:04 PM EST | Winter Storm Watch | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Oxford, Somerset and 2 more | 24 hr |
| Jan 10, 3:08 PM EST | Gale Watch | GYX | 14 hr |
Nearby
Small Craft Advisories in Maine, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.